# SDR QXEA0202170

- Difficulty date: December 10, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 2,552 hours, 2,034 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUS ON FLIGHT 2535- FORWARD BAGGAGE COMPARTMENT CHIMNEY HAS ONE INCH TEAR.  REPAIRED IAW HORIZON AIR EO 670-53-32-001.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
